Funkcialaj Ekvacioj
Print ISSN : 0532-8721
A Nonclassical Algebraic Solution of a 3-Variable Irregular Garnier System
Arata Komyo
Author information
JOURNAL RESTRICTED ACCESS

2024 Volume 67 Issue 1 Pages 85-104

Details
Abstract

In this paper, a nonclassical algebraic solution of a 3-variable irregular Garnier system is constructed. Diarra-Loray have studied classification of algebraic solutions of irregular Garnier systems. There are two type of the algebraic solutions: classical type and pull-back type. They have shown that there are exactly three nonclassical algebraic solutions for N-variables irregular Garnier systems with N > 1. Explicit forms of two of the three solutions are already given. The solution constructed in the present paper is the remaining algebraic solution.

Content from these authors
© 2024 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article
feedback
Top